MathSciNet Relay Station
MathSciNet bibliographic data
MR137079 (25 #535) 53.75
Hsü, Chin-shui A theorem on convex surfaces. Proc. Amer. Math. Soc. 13 1962 9–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement